# SDR REXA2013060600696

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 28,290 hours, 25,608 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Link
- Condition: Twisted
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT, FS 513, WING TO FUSELAGE PICK UP LINK TWISTED WITH A GAP OF 0.003" ON INBD SIDE AND 0.020" GAP ON OTBD SIDE.  LEFT, FS 513, WING TO FUSELAGE PICK UP LINK TWISTED WITH A GAP OF 0.003" ON INBD SIDE AND 0.016" GAP ON OTBD SIDE.  REPAIRED IAW REO 601R-53-41-1702.
